# SDR DALA2016011700410

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DOUBLER, TITANIUM, ON AFT LAVATORY PANEL BS 1287-1309.  DOUBLER WAS FABRICATED IAW SRM 51-30-2, 51-10- 3 AND DWG 5911423, REV CD.
